# SDR ABXA050369

- Difficulty date: December 7, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 58,100 hours, 62,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140659
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INNER SKIN CRACKED AT MAIN ENTRANCE DOOR OPENING AFT SIDE JUST ABOVE DOOR LOWER CORNER.  REPAIRED CRACK IAW DC9 SRM 53-01-1.
